MathSciNet Relay Station
MathSciNet bibliographic data
MR2573825 (2010m:53062) 53C25 (53C24)
Brendle, Simon Einstein manifolds with nonnegative isotropic curvature are locally symmetric. Duke Math. J. 151 (2010), no. 1, 1–21.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement